Unique range sets and uniqueness polynomials in positive characteristic II

Volume 116 / 2005

Ta Thi Hoai An, Julie Tzu-Yueh Wang, Pit-Mann Wong Acta Arithmetica 116 (2005), 115-143 MSC: Primary 30D35; Secondary 11J97, 11S80. DOI: 10.4064/aa116-2-2

Authors

  • Ta Thi Hoai AnInstitute of Mathematics
    Academia Sinica
    Nankang, Taipei 11529, Taiwan, R.O.C.
    e-mail
  • Julie Tzu-Yueh WangInstitute of Mathematics
    Academia Sinica
    Nankang, Taipei 11529, Taiwan, R.O.C.
    e-mail
  • Pit-Mann WongDepartment of Mathematics
    University of Notre Dame
    Notre Dame, IN 46556, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image